Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 517–523 (Mi mz8073)  

Absence of localization of the Laplace series on the sphere for functions of the Nikol'skii class $H_1^1(S^2)$

A. K. Pulatov

M. V. Lomonosov Moscow State University

Abstract: In this article a function is constructed belonging to the class $H_1^1(S^2)$ and having a singularity at a definite point on the sphere, as a consequence of which localization fails for the Laplace series of this function at the diametrically opposite point. The constructed example shows that the sufficient condition of localization in $H_p^a$ of the spectral expansions in the class of all elliptic differential operators on an $n$-dimensional paracompact manifold cannot be improved (see [1]).

Full text: PDF file (403 kB)

English version:
Mathematical Notes, 1977, 22:4, 779–783

Bibliographic databases:

UDC: 517.4
Received: 04.05.1976

Citation: A. K. Pulatov, “Absence of localization of the Laplace series on the sphere for functions of the Nikol'skii class $H_1^1(S^2)$”, Mat. Zametki, 22:4 (1977), 517–523; Math. Notes, 22:4 (1977), 779–783

Citation in format AMSBIB
\Bibitem{Pul77}
\by A.~K.~Pulatov
\paper Absence of localization of the Laplace series on the sphere for functions of the Nikol'skii class $H_1^1(S^2)$
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 517--523
\mathnet{http://mi.mathnet.ru/mz8073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499935}
\zmath{https://zbmath.org/?q=an:0363.42008}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 779--783
\crossref{https://doi.org/10.1007/BF01146423}


Linking options:
  • http://mi.mathnet.ru/eng/mz8073
  • http://mi.mathnet.ru/eng/mz/v22/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021